# SDR ASOA201100200

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 20,416 hours, 14,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STRINGER 26RT BETWEEN FS 333.00 AND FS 349.00.   REMOVED CORROSION ON STR 26 RT BETWEEN FS 333.00 AND FS 349.00 IAW SRM 51-21-06-001-001-A01.
